Monte Carlo solution to three-dimensional vorticity equation
Nikolai A. Simonov
Mathematics and Computers in Simulation (MATCOM), 1998, vol. 47, issue 2, 455-459
Abstract:
Linearized three-dimensional Navier-Stokes equations in the vorticity form are considered. Monte Carlo estimators based on the potential representation of the solution are constructed.
Keywords: Monte Carlo; Vorticity; Navier-Stokes; Parabolic; Potential (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847549800127X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:47:y:1998:i:2:p:455-459
DOI: 10.1016/S0378-4754(98)00127-X
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().